# SDR UIEA2016071000573

- Difficulty date: July 10, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,752 hours, 17,081 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ABOVE LT PACK HEAT EXCHANGER, CTR TANK AREA.  CENTER TANK ENTRY PERFORMED IAW 28-11-00, REV 118, FOUND LEAK BETWEEN 2ND SPAM BEAM.  SEALANT REPAIRED IAW AMM 28-11-00-308-013, REV 118, ACCESS DOORS 531BB 136KZ, CLOSED FOD CKD PERFORMED IAW AMM 28-11-02, REV 118.
